Excellence in Research and Innovation for Humanity
%0 Journal Article
%A Zhouhong Li
%D 2012 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 68, 2012
%T Positive Almost Periodic Solutions for Neural Multi-Delay Logarithmic Population Model
%U http://waset.org/publications/6028
%V 68
%X In this paper, by applying Mawhin-s continuation theorem of coincidence degree theory, we study the existence of almost periodic solutions for neural multi-delay logarithmic population model and obtain one sufficient condition for the existence of positive almost periodic solution for the above equation. An example is employed to illustrate our result.

%P 1152 - 1156